Jump to content

Search the Community

Showing results for tags '20s'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey everyone, Hope you all are doing well! So, I've been taking sertraline since I was 19. I started at 50 mg and ended up at 100 mg for a couple of years. I weaned down to 50 mg until I had a severe depressive episode at age 23 and worked up to 200 mg combined with risperdal. I came off the risperdal within a year but stayed on the sertraline. About 3 years later, I started to taper down. I went down 50 mg at one time and felt truly awful but stuck with it. I then tried a 25 mg drop but got really sick, not realizing that it was the medicine causing it. I went back to 150 until I was over my "sickness." After realizing that the withdrawals were making me sick, I tried different rates of drops over the course of a year. Sometimes 10 mg, sometimes 5 mg, sometimes 1/3 mg until I reached 100 mg. That was about a year ago; I'm now 29 and I still don't feel right. I'm anxious, fatigued, cloudy-minded and sick most of the time. So here are my questions: When should I expect to "level out?" I would like a period of feeling normal before I start back on my taper, but is that naive? Should I just keep tapering now? Furthermore, if these withdrawal side effects are permanent, shouldn't I stop tapering to prevent further damage? Any practical advice would be helpful. Thanks!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy